# SDR 200700301

- Difficulty date: October 8, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N405JS
- Make and model: Boeing 757-2Q8
- Aircraft serial: 29380
- Aircraft time: 27,926 hours, 9,852 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L47
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT L47 AT DOOR L3 IS DEACTIVATED DUE TO EXCESSIVE CURRENT DRAW ON EMERGENCY LIGHT PACK ASSEMBLY M735 WHICH CAUSES ALL EMERGENCY LIGHTS ASSOCIATED WITH THAT PACK TO BE RENDERED INOPERATIVE. REMOVED LAMP FROM LIGHT ASSY L47.  TRANSFERRED TO EOS AIRCRAFT MAINTENANCE LOG BOOK PAGE 03755 ITEM 2M.
